MAUDE Adverse Event Report: AESCULAP AG IRIS SCISSORS CVD.S/S 110MM; GENERAL SURGICAL INSTRUMENTS

AESCULAP AG IRIS SCISSORS CVD.S/S 110MM; GENERAL SURGICAL INSTRUMENTS
Model Number BC061R
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User facility mdr report # mw5110783.Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with iris scissors cvd.S/s 110mm - bc061r.According to the complaint description, the curved irus scissors broke in the patient's nose while surgeon was performing nasal surgery.An additional medical intervention was necessary.Additional information was not provided.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
As previously reported, information received via online submission form mdr medwatch 5110783.Investigation: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that a lot number was not provided, a review of the batch history could not be performed.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.If the device is returned in the future, an investigation will again be completed at that time.Based upon the investigation results a capa is not necessary.
 
Event or Problem Description
Received via online submission form mdr medwatch 5110783.

Brand Name
IRIS SCISSORS CVD.S/S 110MM
Common Device Name
GENERAL SURGICAL INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key15260687
Report Number9610612-2022-00240
Device Sequence Number6672602
Product Code LRW
UDI-Device Identifier04038653020324
UDI-Public4038653020324
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC061R
Device Catalogue NumberBC061R
Device Lot Number19063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown